# SDR IPXA09M56571

- Difficulty date: June 17, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C FWD CARGO BILGE HAS INTERGRANULAR CORROSION AT LONGITUDINAL SKIN SPLICE STA 1056 TO 1058 LONG 48L.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR SPLICE AND NEW SECTION IAW SAA EA 011-5310-01-A1885 AND IPXA EO MD11-5310-34143-A.
